Hypothrodism After Post Treatment Of Hepatitis C

1 Reply Updated



Conversation Starter

taimoor Says:


hi everyone ,
i am suffering from hypothyroidism after treatment of interferon before five month my hepatitis is negative during treatment after 12 week and when i have finished my treatment i am testing after 3 month of treatment its negative by blessing of God,the two side effects appear at the end of treatment one is h . pylori bacterial infection and hypothyroidism with very high range its at 185,my doc give two week treatment of h,plyori infection and start thyroxine medicine for hypothyroidism,i have all the symptom of hypothyroidism present in my body,one big problem before interferon i have lower abdominal pain in my left side and my doc said that ignore this pain its not with hcv , at that time he did not understand the cause of this pain may be this pain is hypothyroidism i have exist this before my treatment and after treatment interferon trigger hypothyroidism more power and its level reach so high,after treatment for two month my level of down at 80 now it still on it form last 5 month its not come down now my dose is 200 mg per day and i have some problem clear and some are not i have still lower abdominal left side pain and i am also lose my weight little an dry skin is dry and change in his coloured turned little dark from fair colour so please tell me any one else has a same problem with hypo i am also not much energy to do my daily work
thanks i am waiting for replies ..



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Taimoor! How are you feeling? Have things gotten better, yet?

Yes, the symptoms you've described are those typically noted by people with thyroid problems and taking the medication to treat them, thus they might be being contributed to by both.

Learn more Levothyroxine details here.

However, as your levels continue to improve and things balance back out, they should start to ease off and you should feel better. If not, please contact your doctor.

Are there any other questions or concerns?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Hepatitis C post-treatment issues
Passed more than 7 months after the successful treatment of my son from hepatitis C, but there were serious side effects... 2 replies
somazina 1000 mg for treatment of hepatitis B
I am suffering from hepatitis B and numbness in my left arm and left foot. I have been seeking for treatment to help me ... 1 reply
I only got 8 weeks worth of Zepatier for hepatitis C treatment
Insurance won't cover more. Is 8 weeks enough to kill the virus? I take my last dose today. I'm scared I could c...
Hepatitis C Treatment Pain
what can the doc give me for the pain ## my downsyndrome daughter is 46, she has hep c (blood trans. in 1984 and symptom... 2 replies
Hepatitis C treatment
I am on 24 weeks treatment I did 1 month and a half with harvoni and ribavirin stop the ribavirin and my liver enzymes A...
New Treatments for hepatitis
Symptoms new treatments and how effective are these treatments and is there a cure. How many types of hepatitis are ther... 2 replies
Starting treatment soon for genotype 3 hepatitis C - have had it for 30 years
Can I get any feedback from someone who's been in a similar situation? I have a very physical job... Am i going to b... 4 replies
chance of conceiving after taking this treatment
PCOD is the factor. I'm now taking godinal, oosume plus and susten vt 200. On the 22nd day after follicular study th...
can i continue treatment of AKT4 after havinggap of 50 days or do i need to restart it?
i m 32 diabetic since 3 n half yrs..b43 months diognised with TB PCR n was on treatment of AKT4 for 3 months but after 2...
2 months post Harvoni treatment edema of hands
I did 12 weeks of Harvoni and cleared the virus, finished treatment June 7th 2015. During treatment had some edema of fe... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 29 November 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA